JournalsprimsVol. 43, No. 4pp. 1023–1093

Carleman Estimates for the Lamé System with Stress Boundary Condition

  • Masahiro Yamamoto

    University of Tokyo, Japan
  • Oleg Yu. Emanouilov (Imanuvilov)

    Colorado State Univeristy, Fort Collins, United States
Carleman Estimates for the Lamé System with Stress Boundary Condition cover
Download PDF

Abstract

In this paper, for functions without compact supports, we established Carleman estimates for the two-dimensional non-stationary Lamé system with the stress boundary condition.

Cite this article

Masahiro Yamamoto, Oleg Yu. Emanouilov (Imanuvilov), Carleman Estimates for the Lamé System with Stress Boundary Condition. Publ. Res. Inst. Math. Sci. 43 (2007), no. 4, pp. 1023–1093

DOI 10.2977/PRIMS/1201012379